Co-Codamol tablets 8/500mg (32 pack)

Please note images are for illustration purposes and may differ from the product(s) you receive
  • Treatment for migraines, headaches
  • Dual action, containing paracetamol and codeine.
  • Short-term use
£2.99
quantity
Single purchase only
Subscribe and save
  • Treatment for migraines, headaches
  • Dual action, containing paracetamol and codeine.
  • Short-term use
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
Suitable treatment for migraines, headaches, dental pain, period pain, strains and sprains, backache, arthritic and rheumatic pain and sciatica. They should not be used for more than three days and are not suitable for children under twelve years of age.
Description
Each tablet contains two active ingredients, paracetamol and codeine, which work in the body in different ways to relieve pain. Paracetamol is a simple painkilling medicine used to relieve mild to moderate pain and fever. Codeine is a slightly stronger painkiller which blocks the transmission of pain signals sent by the nerves to the brain.
Usage
Swallow co-codamol tablets whole with a drink of water. Do not take for more than 3 days unless recommended to do so by your doctor.

Adults: Take 2 tablets every 4 – 6 hours, as needed. Do not take more than 8 tablets in any 24 hours
Children aged 16 – 18: Take 1 – 2 tablet every 6 hours, as needed. Do not take more than 8 tablets in any 24 hours
Children aged 12 – 15: Take 1 tablet every 6 hours, as needed. Do not take more than 4 tablets in any 24 hours
Ingredients
Active ingredient, each tablet contains 500mg paracetamol and 8mg codeine phosphate. See enclosed leaflet for full ingredients list.
Suitable For
Suitable for adults and children aged 12 years and over
Cautions/Allergies
Can cause addiction. Contains opioid. Use for 3 days only. Keep out of the reach & sight of young children. Not suitable for those under the age of 12 years. Pregnant and breastfeeding women should seek medical consultation before using this medicine. Contains paracetamol, do not take with any other paracetamol-containing products. Seek medical consultation If your headaches become persistent. Avoid drinking too much coffee when taking these tablets. Do not use after the expiry date, stated on the product packaging.
Frequently Asked Questions (0)